# SDR GAIA01114ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163480
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE RIGHT INBOARD AFT FLAP HAS A SMALL HOLE IN THE UPPER SKIN.  REMOVED DAMAGED AREA AND REPAIRED IAW THE B727 SRM CHAPTER 57-50-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
